# SDR SWIA202507210123

- Difficulty date: January 23, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERNAL SKIN IS GOUGED ALONG THE FORWARD HALF OF THE TOP EDGE OF THE DOOR.  REPAIRED PASSENGER DOOR EXTERNAL SKIN FORWARD HALF OF THE TOP EDGE OF THE DOOR.ALL STEPS COMPLIED WITH IAW REO 690-52-11-1017 REV. -- DATED 2025-03-04. COMPLIED WITH TASK CARD 51-900-1002-SKY.
